# SDR CALA2018102902208

- Difficulty date: October 26, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 112,387 hours, 17,448 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 111T500876
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF NR LP 9131303 B767-53-3-6095 CABIN BS 852 RBL 74 FLR SUPPORT FOUND COR CABIN FLOOR BEAM RBL 74 BETWEEN STA 782 - 888 REPAIRED AS PER SR M 53-00-51 REPAIR 3 FIG 201 INSPECTED AND APPROVED.
